# SDR UIEA2020031100427

- Difficulty date: March 6, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,414 hours, 24,943 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Panel
- Part number: 233N321214
- Part serial: D02009
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT SWITCH WILL NOT STAY IN.( REMOVED AND REPLACED WINDOW HEAT PANEL ASSY IAW B767 AMM 30-41-02. OPS CHECK NORMAL. )
